# SDR 20010215SG003

- Difficulty date: January 1, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N329QS
- Make and model: Boeing 727-21
- Aircraft serial: 19038
- System (JASC): 2611 · Smoke Detection
- Part: Light
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 649 - IND - NR 1 SMOKE DETECTOR SYSTEM WOULD NOT TEST.  RELAMPED NR 1 SMOKE DETECTOR BEACON AND TEST LAMPS.  SYSTEM OPERATES NORMAL.  (M)
